# SDR SWAA2025121043377

- Difficulty date: December 6, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N8962L
- Make and model: Boeing 737-8
- Aircraft serial: 68925
- Aircraft time: 1,456 hours, 753 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AFT CARGO DOOR DENT, A CRACK WAS FOUND WITHIN THE DENT, MEASURING .156 IN L, .031 CRACK UPSET LIES WITHIN THE WELL OF THE DENT AND EXTENDS TO DOOR EDGE.  C/W EA 25-152-03340.  ACFT OK FOR CONTINUED SERVICE.
